PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 155 | 1 | 79-89
Tytuł artykułu

Sequential topological groups of any sequential order under CH

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For any $α < ω_1$ a countable sequential topological group of sequential order α is constructed using CH.
Rocznik
Tom
155
Numer
1
Strony
79-89
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-02-02
poprawiono
1997-05-05
Twórcy
Bibliografia
  • [DP] S. Dolecki and R. Peirone, Topological semigroups of every countable sequential order, in: Recent Developments of General Topology and its Applications, Akademie-Verlag, 1992, 80-84.
  • [F] L. Foged, Sequential order of homogeneous and product spaces, Topology Proc. 6 (1981), 287-298.
  • [M] E. Michael, A quintuple quotient quest, Gen. Topology Appl. 2 (1972), 91-138.
  • [N] P. J. Nyikos, Metrizability and Fréchet-Urysohn property in topological groups, Proc. Amer. Math. Soc. 83 (1981), 793-801.
  • [P] R. Peirone, Regular semitopological groups of every countable sequential order, Topology Appl. 58 (1994), 145-149.
  • [S1] A. Shibakov, Sequential group topology on rationals with intermediate sequential order, Proc. Amer. Math. Soc. 124 (1996), 2599-2607.
  • [S2] A. Shibakov, Metrizability of sequential topological groups with point-countable k-networks, Proc. Amer. Math. Soc., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv155i1p79bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.